# SDR SWAA2012031902296

- Difficulty date: February 28, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 69,513 hours, 59,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT TRAILING EDGE WEDGE IS DELAMINATED AT O/B CORNER.  REPAIRED WEDGE IAW SRM.
